Personal Homepage
   Welcome   to...
   
朱 萌的论文,书籍等

Papers:
[1] A note on compact Kahler-Ricci flow with positive bisectional curvature (joint with Huai-Dong Cao), Math. Res. Lett. 16 (2009), No. 6, 935-939.
[2] The second variation of the Ricci expander entropy, Pacific J. Math. 251 (2011), No. 2, 499-510.
[3] On second variation of Perelman's Ricci shrinker entropy (joint with Huai-Dong Cao), Math. Ann. 353 (2012), no. 3, 747-763.
[4] On rigidity of gradient Kahler-Ricci solitons with harmonic Bochner tensor (joint with Qiang Chen), Proc. Amer. Math. Soc. 140 (2012), no. 11, 4017-4025.
[5] Davies type estimate and the heat kernel bound under the Ricci flow, Trans. Amer. Math. Soc. 368 (2016), 1663-1680
[6] Aronson-Benilan estimates for the porous medium equation under the Ricci flow (joint with Huai-Dong Cao), J. Math. Pure. Appl. 104 (2015), Issue 4, 729-748
[7] Li-Yau gradient bound for collapsing manifolds under integral curvature condition (joint with Qi S. Zhang), Proc. Amer. Math. Soc. 145 (2017), 3117-3126
[8] On the relation between Ricci solitons and Ricci-Harmonic solitons, J. Math. Anal. Appl. 447 (2017), Issue 2, 882-889
Books:
Personal Homepage

© 版权所有 华东师范大学数学系